MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS
Catalog Number 0066813
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) 2019 immucor technical support used a remote electronic connection method to assess files on galileo echo v2.0 instrument serial number (b)(4); no errors were noted.Cannot rule out that unexpected result was due to a sample-related issue, since other samples tested okay with the same lots/same instrument.The immucor internal record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer reported unexpected negative results for an antibody screen on the galileo echo v2.0 instrument.

Brand Name
CAPTURE-R READY-SCREEN 3
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8796090
Report Number1034569-2019-00117
Device Sequence Number11273540
Product Code KSZ
UDI-Device Identifier10888234001454
UDI-Public10888234001454
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
102707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/06/2019
Device Catalogue Number0066813
Device Lot NumberR068
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2019
Initial Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR